ALIFLUSIN 500mg/200mg/4mg x 10 eff tabl
Alifluzin 500 mg./200 mg./4 mg. - for high fever, runny nose, headache, sore throat, effervescent tablets x 10
Each effervescent tablet contains:
500 mg paracetamol;
200 mg of ascorbic acid;
4 mg chlorphenamine maleate.
Indications:
Alifluzin is indicated for the short-term treatment of symptoms of influenza, colds and flu-like conditions such as headache, fever, sore throat, especially if accompanied by a runny nose, in adults and adolescents over 15 years of age.
Dosage:
The maximum daily dose of 3 effervescent tablets (1500 mg paracetamol, 600 mg ascorbic acid and 12 mg chlorphenamine maleate) should not be exceeded within 24 hours.
Storage:
Store below 25 °C.
Store in a tightly closed original package in order to protect from light and moisture.
Packaging: x 10 effervescent tablets (1 container).